# SDR DCGA2025081900554

- Difficulty date: March 12, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 24,979 hours, 31,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 350A21124520
- Condition: Cracked
- Location: Zone 100
- Part time: 24,979 hours, 31,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK FOUND IN LEFT HAND RIB UNDER CABINE FLOOR.
